# SDR TRBA20120420001

- Difficulty date: April 20, 2012
- Submitted: April 20, 2012
- Operation: Air carrier
- Aircraft: N407AT
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 407
- Aircraft time: 35,249 hours, 34,513 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 6839
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CREW REPORTED THE FWD EMERGENCY EXIT FLOOD LIGHT INOPERATIVE.  ACFT REMOVED FROM SERVICE.  R & R EMERGENCY EXIT FLOOD LIGHT BULB IAW MM 33-51-24. THE OPS CHECKED GOOD.  ACFT RETURNED TO SERVICE.
